# SDR DALA1035479855

- Difficulty date: November 14, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND COCKPIT FLOOR PANEL NR15 HAS CORROSION.  REMOVED CORROSION, ORIGINAL THICKNESS WAS .020.  REMOVED .005 OUT OF LIMITS IAW SRM 53- 01 FIG.1.  RECEIVED NEW PANEL DRILLED IAW SRM 51-10-4. TRANSFERRED ATTACH BRACKETS FROM OLD PANEL TO NEW PANEL IAW 51-30-2 PRIMED AND PAINTED IAW SRM 51-10-3B.
